MAUDE Adverse Event Report: SYNTHES GMBH 2.4MM TI VA-LCP VOLAR RIM DSTL RAD PL/7H HD/5H SHFT/RT-STER; PLATE, FIXATION, BONE

SYNTHES GMBH 2.4MM TI VA-LCP VOLAR RIM DSTL RAD PL/7H HD/5H SHFT/RT-STER; PLATE, FIXATION, BONE
Catalog Number 04.115.850S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Adhesion(s) (1695)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, the patient underwent an unknown surgery for radius with the plate and the screws.As the bone adhesion resulted, the removal surgery was performed on (b)(6) 2025.At that time, it was discovered that the most distal most ulnar screw had broken at the neck.The broken screw shaft was slightly protruding, so it was filed down with a halo reamer and removed with an extraction bolt.The surgeon confirmed that there was no residue based on the fluoroscopy and postoperative x-rays.The surgery was completed successfully within 30mins of delay.On (b)(6) 2025, the sales rep looked at the x-rays and ct scans with the surgeon, but it is unclear when the screw broke.No further information is available.Note: two screw part numbers are listed, but it is unclear which one broke.Looking at the history at the time, only the above two-part numbers were used.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review: part number: 04.115.850s, lot number: 14014p9, manufacturing site: mezzovico, release to warehouse date: 30 apr 2024, expiration date: 01 apr 2034, a manufacturing record evaluation was performed for the sterile finished lot number, and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM TI VA-LCP VOLAR RIM DSTL RAD PL/7H HD/5H SHFT/RT-STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK MEZZOVICO (CH)
1101 synthes avenue
mezzovico 275-0 016
SZ   275-0016
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22351177
Report Number8030965-2025-06583
Device Sequence Number20068892
Product Code HRS
UDI-Device Identifier10886982105172
UDI-Public(01)10886982105172(17)340401(10)14014P9
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110125
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.115.850S
Device Lot Number14014P9
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown